×

Torsion free and projective modules. (English) Zbl 0103.02304


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Hyman Bass, Injective dimension in Noetherian rings, Trans. Amer. Math. Soc. 102 (1962), 18 – 29. · Zbl 0126.06503
[2] C. Chevalley, L’arithmétique dans les algèbres de matrices, Actualités Sci. Ind., No. 323 Hermann, Paris, 1936. · Zbl 0014.29006
[3] I. S. Cohen, Commutative rings with restricted minimum condition, Duke Math. J. 17 (1950), 27 – 42. · Zbl 0041.36408
[4] Irving Reiner, Integral representations of cyclic groups of prime order, Proc. Amer. Math. Soc. 8 (1957), 142 – 146. · Zbl 0077.25103
[5] Jean-Pierre Serre, Faisceaux algébriques cohérents, Ann. of Math. (2) 61 (1955), 197 – 278 (French). · Zbl 0067.16201
[6] C. S. Seshadri, Triviality of vector bundles over the affine space \?², Proc. Nat. Acad. Sci. U.S.A. 44 (1958), 456 – 458. · Zbl 0081.26603
[7] C. S. Seshadri, Algebraic vector bundles over the product of an affine curve and the affine line, Proc. Amer. Math. Soc. 10 (1959), 670 – 673. · Zbl 0091.03601
[8] B. L. van der Waerden, Modern algebra, Vol. II, Ungar, New York, 1950. · Zbl 0037.01903
[9] Oscar Zariski and Pierre Samuel, Commutative algebra, Volume I, The University Series in Higher Mathematics, D. Van Nostrand Company, Inc., Princeton, New Jersey, 1958. With the cooperation of I. S. Cohen. · Zbl 0081.26501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.